# SDR FDEA2018102632998

- Difficulty date: October 3, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK : SEAT TRACK RBL  X= 107.25 NEAR STA 695 WORN MARKED REMOVED DAMAGE AND PLUGGED SEAT TRACK REF SRM 53-70-00 FIG 2 VOL. I  MAJOR REPAIR.
